RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2017, том 22, выпуск 7, страницы 851–864 (Mi rcd295)  

On the Stability of Periodic Mercury-type Rotations

Tatyana E. Churkinaa, Sergey Y. Stepanovba

a Moscow Aviation Institute (National Research University), Volokolamskoe sh. 4, Moscow, 125993 Russia
b Dorodnicyn Computing Centre, FRC CSC RAS, Vavilov st. 40, Moscow, 119333 Russia

Аннотация: We consider the stability of planar periodic Mercury-type rotations of a rigid body around its center of mass in an elliptical orbit in a central Newtonian field of forces. Mercurytype rotations mean that the body makes 3 turns around its center of mass during 2 revolutions of the center of mass in its orbit (resonance 3:2). These rotations can be 1) symmetrical $2\pi$-periodic, 2) symmetrical $4\pi$-periodic and 3) asymmetrical $4\pi$-periodic. The stability of rotations of type 1) was investigated by A.P. Markeev. In our paper we present a nonlinear stability analysis for some rotations of types 2) and 3) in 3rd- and 4th-order resonant cases, in the nonresonant case and at the boundaries of regions of linear stability.

Ключевые слова: Mercury, resonance rotation, nonlinear stability, periodic solution

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации 3.3858.2017/4.6
The work was carried out under the project of the Ministry of Education and Science of the Russian Federation (№ 3.3858.2017/4.6).


DOI: https://doi.org/10.1134/S1560354717070073

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 70H05, 70H14, 70K20, 70K45, 70K50
Поступила в редакцию: 17.08.2017
Принята в печать:11.11.2017
Язык публикации: английский

Образец цитирования: Tatyana E. Churkina, Sergey Y. Stepanov, “On the Stability of Periodic Mercury-type Rotations”, Regul. Chaotic Dyn., 22:7 (2017), 851–864

Цитирование в формате AMSBIB
\RBibitem{ChuSte17}
\by Tatyana E. Churkina, Sergey Y. Stepanov
\paper On the Stability of Periodic Mercury-type Rotations
\jour Regul. Chaotic Dyn.
\yr 2017
\vol 22
\issue 7
\pages 851--864
\mathnet{http://mi.mathnet.ru/rcd295}
\crossref{https://doi.org/10.1134/S1560354717070073}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000425980500007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85042477532}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd295
  • http://mi.mathnet.ru/rus/rcd/v22/i7/p851

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:70
    Литература:16
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020